# SDR USAA2014050100007

- Difficulty date: April 30, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 64,770 hours, 43,050 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT EMERGENCY FLASHLIGHT AT FWD ENTRANCE DOOR HAS LOW BATTERY.  R & R FLASHLIGHT BATTERY AT FWD ENTRANCE IAW MPPM 54-01-10.  OK FOR CONTINUED SERVICE.
